Key title: Journal of applied mathematics (Online)

Identifiers
Resource information
logo

Title proper: Journal of applied mathematics.

Abbreviated key-title: J. appl. math. (Online)

Original alphabet of title: Basic roman

Subject: Dewey : 519.05

Subject: Fundamental and general considerations of mathematics

Publisher: London: Hindawi, [2001]-

Dates of publication: 2001- 9999

Description: Began with 2001 volume.

Frequency: Annual

Type of resource: Periodical

Language: English

Country: United Kingdom

Note: Description based on: volume 2018 (2018); title from table of contents page (Hindawi, viewed July 24, 2018).

Medium: Online

Indexed by: THEKEEPERS

Indexed by: SCOPUS

Indexed by: ROAD

Indexed by: DOAJ

Impact Factor: SJR 2017 0.218

Impact Factor: SNIP 2017 0.455

Impact Factor: CiteScore 2017 0.53


logo
Related titles
Resource network
Resource history

Has other medium version: Journal of applied mathematics, 1110-757X

Record information

Record status: Confirmed

Last modification date: 26/07/2018

ISSN Centre responsible for the record: ISSN UK Centre

Record creation date: 26/07/18

Original ISSN Centre: ISSN EGYPT

Links

URL: www.hindawi.com/journals/ ...

URL: www.hindawi.com/journals/ ...

Google: www.google.com/#q="1687-0 ...

Bing: www.bing.com/search?q="16 ...

Yahoo: fr.search.yahoo.com/searc ...

.........